# SDR MALA964844

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 51608002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3410 - AFTER DEPARTURE FROM DTW, THE NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  THE AIRCRAFT RETURED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 1 AC GENERATOR CONTROL UNIT.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
